# SDR CA120710007

- Difficulty date: July 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3160 · Central Display
- Part: Hsi
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DIVERTED DUE TO LOSS OF VSI ON BOTH SIDES, GS ON BOTH SIDES WENT TO DASHES, HSI LOST ALL DATA ON BOTH SIDES, CIRCLE OF THE COMPASS ROSE IS ALL THAT REMAINED, LOST FMS, FD AND AS RED FLAGS ON BOTH SIDES.  THIS HAPPENED AT FL270 WITH AP ON AND CONTINUED UNTIL AROUND FL100 THEN RESET ITSELF AND COULD NOT REPLICATE ON THE GROUND.  CREW REPORTED THAT SELECTING ALTERNATE SOURCE ON THE REVERSIONARY PANEL DID NOT HELP.
